Decision-Making with Sugeno Integrals

Couceiro Miguel and Dubois Didier and Prade Henri and Waldhauser Tamás: Decision-Making with Sugeno Integrals.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 33 (3). pp. 517-535. ISSN 0167-8094 (2016)

[thumbnail of 2016_3.pdf]
Preview
Text
2016_3.pdf - Accepted Version

Download (396kB) | Preview
Item Type: Journal Article
Journal or Publication Title: ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Date: 2016
Volume: 33
Number: 3
Page Range: pp. 517-535
ISSN: 0167-8094
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3176581
DOI azonosító: https://doi.org/10.1007/s11083-015-9382-8
Date Deposited: 2019. Nov. 08. 10:36
Last Modified: 2019. Nov. 08. 10:36
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17317
Web of Science® Times Cited: 8 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year